# SDR QMLA2017100717107

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N420GA
- Make and model: Bell 407
- Aircraft serial: 54066
- Aircraft time: 3,437 hours, 7,138 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 206064902129
- Condition: Cracked
- Location: Engine Bay
- Part time: 3,437 hours, 7,138 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING  PREFLIGHT,  PILOT NOTICED A CRACK ON THE AFT FIREWALL IN THE ENGINE COMPARTMENT.
